# SDR ABXA9500932

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 305
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THE EMERGENCY LIGHTING INOP.  RELAMPED POSITIONS AND EMERGENCY LIGHTING OPS CHECKED GOOD IAW ABX WORK CARD DC-8-1 ITEM NR 8.
